# SDR DALA13054110865

- Difficulty date: October 16, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 79,660 hours, 76,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT IN FIRST CLASS INOPERATIVE.  INSPECTED BATTERIES AT BATTERY PACK B5-24.  FOUND BATTERIES TO BE EXTREMELY HOT BUT NOT CHARGED.  R & R BATTERIES WITH SERVICEABLE IAW WDM 33-51-01, SHEET 1.  EMERGENCY LIGHTS, OPS CHECKED GOOD. ACFT OK FOR SERVICE.
